Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  Local numerical integration on the sphere
 
 
Title: Local numerical integration on the sphere
Author: Beckmann, J.
Mhaskar, H. N.
Prestin, J.
Appeared in: GEM : international journal on geomathematics
Paging: Volume 5 (2014) nr. 2 pages 143-162
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands